# SDR CALA0300176

- Difficulty date: April 6, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N17317
- Make and model: Boeing 7373T0
- Aircraft serial: 23368
- Aircraft time: 51,558 hours, 28,090 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED THROUGH FASTENERS AND SHIM AT STA 986.5, RBL 48. THE CORRODED SECTION WAS REMOVED AND A REPAIR WAS INSTALLED IAW ECRA 5310-03851.
